Dispersive shock waves in three dimensional Benjamin–Ono equation


Demirci A.

Wave Motion, vol.94, pp.1-10, 2020 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 94
  • Publication Date: 2020
  • Doi Number: 10.1016/j.wavemoti.2019.102502
  • Journal Name: Wave Motion
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Geobase, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1-10